ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Hiroyuki Arai (Nippon Inst. of Tech.)

Technical Committee for Industrial Application of Image Processing (JSPE-IAIP) [schedule] [select]

Conference Date Mon, Sep 7, 2020 09:20 - 19:00
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ME.

Mon, Sep 7 AM 
09:20 - 09:30
  09:20-09:30 Opening Address ( 10 min. )
Mon, Sep 7 PM 
09:30 - 10:30
(1) 09:30-09:50 * Daiki Endo, Koichi Ito, Takafumi Aoki (Tohoku Univ.)
(2) 09:50-10:10 * Yuto Ura, Hiroaki Aizawa, Kunihito Kato (Gifu Univ.)
(3) 10:10-10:30 * Mitsuaki Yoshimura (Chuo Univ.), Yonghoon Ji (JAIST), Kazunori Umeda (Chuo Univ.)
  10:30-10:45 Break ( 15 min. )
Mon, Sep 7 PM 
10:45 - 11:45
(4) 10:45-11:05 * Ryo Takahashi (Keio Univ.), Yuji Ssato, Junko Furuyama, Megumi Yamaoka, Masamoto Tanabiki (Panasonic), Yoshimitsu Aoki (Keio Univ.)
(5) 11:05-11:25 * Yutaka Naito, Syogo Muramatsu, Hiroyasu Yasuda, kiyoshi Hayasaka (Niigata Univ.), Yu Otake (Tohoku Univ.)
(6) 11:25-11:45 * Masaki Ito (Tohoku Univ.), Shintaro Kato (Tohoku Univ./NEC), Koichi Ito (Tohoku Univ.), Hirotaka Minagawa, Katsunori Horii, Yukihiro Shiratori, Iwao Waga (NEC), Takafumi Aoki (Tohoku Univ.)
  11:45-13:15 Break ( 90 min. )
Mon, Sep 7 PM 
13:15 - 14:35
(7) 13:15-13:35 * Satoshi Hashimoto, Kenichi Kudo (Chuo Univ.), Takayuki Takahashi (Prima Meat Packers), Kazunori Umeda (Chuo Univ.)
(8) 13:35-13:55 * Yuto Tomita, Hiroaki Aizawa, Kunihito Kato (Gifu Univ.)
(9) 13:55-14:15 * Kazuki Sakashita, Shogo Muramatsu (Niigata Univ.)
(10) 14:15-14:35 * Hikaru Suzuki, Koichi Ito, Takafumi Aoki (Tohoku Univ.)
  14:35-14:45 Break ( 10 min. )
Mon, Sep 7 PM 
14:45 - 15:45
(11) 14:45-15:05 * Yuki Takeshita, Zhang Chao, Shogo Tokai (Fukui Univ.)
(12) 15:05-15:25 * Daiki Ito, Yoshimitsu Aoki (Keio Univ.)
(13) 15:25-15:45 * Insfran Karl, Koichi Ito, Takafumi Aoki (Tohoku Univ.), Junpei Uemoto (NICT)
  15:45-16:00 Break ( 15 min. )
Mon, Sep 7 PM 
16:00 - 17:15
(14) 16:00-17:15 [Invited Talk]
*
Noriko Nagata (Kwansei Gakuin Univ.)
  17:15-17:30 Break ( 15 min. )
Mon, Sep 7 PM 
17:30 - 19:00
  -  

Announcement for Speakers
General TalkEach speech will have 12 minutes for presentation and 8 minutes for discussion.
Invited TalkEach speech will have 60 minutes for presentation and 15 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
JSPE-IAIP Technical Committee for Industrial Application of Image Processing (JSPE-IAIP)   [Latest Schedule]
Contact Address  


Last modified: 2020-08-28 15:53:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /   [Return to JSPE-IAIP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan